# SDR DALA2016120609730

- Difficulty date: December 5, 2016
- Submitted: December 9, 2016
- Operation: Air carrier
- Aircraft: N944DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53558
- Aircraft time: 40,313 hours, 33,965 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FORWARD WET AREA FLOORBEAM CORRODED, BS 200 RBL 20-28.  FOUND OUT OF LIMITS.  REMOVED, FABRICATED AND INSTALLED FLOORBEAM IAW SRM 53-10-01, 51-30-02 AND DWG 9936535, REV CS.
